Convergence theorems for asymptotically pseudocontractive maps
Bull. Korean Math. Soc. 2002 Vol. 39, No. 3, 389-399
Printed September 1, 2002
M. O. Osilike and D. I. Igbokwe
University of Nigeria, University of Uyo
Abstract : We prove that the results of Chang, Park and Cho in [1] concerning the iterative approximation of asymptotically pseudocontractive maps with bounded ranges can be extended to a certain class of asymptotically pseudocontractive maps whose ranges need not be bounded.
Keywords : fixed points, asymptotically pseudocontractive maps, modified Mann iteration and Ishikawa iteration methods (with errors)
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd